MathSciNet Relay Station
MathSciNet bibliographic data
MR2330436 11R20 (11R27)
Schöpp, Andreas M. Fundamental units in a parametric family of not totally real quintic number fields. J. Théor. Nombres Bordeaux 18 (2006), no. 3, 693–706.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement